MathSciNet Relay Station
MathSciNet bibliographic data
MR309194 (46 #8304) 60H10
Papanicolau, George; Keller, Joseph B. Stochastic differential equations with applications to random harmonic oscillators and wave propagation in random media. SIAM J. Appl. Math. 21 (1971), 287–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement